| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (damage) issue.The reporter alleged that the pump was experiencing an intermittent power issue.The reporter stated the battery compartment was cracked, which was previously reported on medwatch report # 2531779-2019-01175, and now states the damage to the battery compartment has worsened and the battery cap is not able to secure properly to the pump and the pump experiences intermittent power outage.The reporter denied damage to the battery cap and stated the battery cap had not been replaced in more than 13 months.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 07-mar-2019 with the following findings: during investigation, the battery compartment was cracked at the left side of the grip from the threads to the case seal.The battery cap was also stripped and was unable to secure to power on the pump.A test battery cap was able to secure and power up the pump.A 12 hour duration test was completed with test cap with no power losses or rebooting duplicated.Unrelated to the original complaint, the display was dim and faded with a red hue.